# SDR REXA2013052600941

- Difficulty date: May 26, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 14,299 hours, 9,258 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE LINE FAIRING 442BB CRACKED AT FASTENER HOLE AND GOUGED.   FABRICATED REPLACEMENT FAIRING 442BB IAW SRM 51-40-11 + SRM 51-21-16.
